# SDR CA040722006

- Difficulty date: July 22, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,545 hours
- Engine: Pwa R2800CA3
- Propeller: Hamstd 43E60
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Nose Cowl
- Part number: 519593
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: W, K
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT WAS ON CLIMB OUT AFTER WATERSCOOPING OPERATION. THE RT ENGINE OVERSPED BEYOND 3400 RPM AT 20.
